# SDR CALA2013012300050

- Difficulty date: January 23, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 21,395 hours, 7,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820048901ATS
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS OVERHEAD EXIT SIGN LENS CAME OFF.  RESECURED LENS, REF AMM 33-51-01-960.
